Alert archive / Maryland / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2020, 10:18 PM EDT for Cecil County, Maryland. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2020, 10:18 PM EDT (02:18 UTC)
- Expired
- Jul 23, 2020, 10:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 116 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 10:32 PM EDT | TSTM WND DMG | 1 W Rising Sun, MD | WIND-BLOWN DEBRIS ON STATE HIGHWAY 273 AT HARRISVILLE ROAD WITH LANE RESTRICTIONS IN PLACE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2029 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626
WWUS81 KPHI 240218
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1018 PM EDT Thu Jul 23 2020
MDZ008-PAZ101-102-240245-
Cecil-Western Chester-Eastern Chester-
1018 PM EDT Thu Jul 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL AND SOUTHWESTERN
CHESTER COUNTIES...
At 1018 PM EDT, a strong thunderstorm was located over West
Nottingham, or 9 miles north of Havre De Grace, moving northeast at
25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Calvert, Oxford, North East, Rising Sun, Glen Roy, Zion, Blake,
Lombard, Richardsmere, Woodlawn, Andora, West Nottingham, Octoraro,
Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Fair Hill, Bay
View and Farmington.
This includes Interstate 95 in Maryland between mile markers 91 and
102.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
3976 7606 3981 7603 3983 7604 3983 7602
3985 7602 3986 7600 3969 7580 3957 7610
3972 7623
TIME...MOT...LOC 0218Z 231DEG 20KT 3968 7609
$$
StaarmannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 10:09 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 23, 10:09 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1009 PM EDT Thu Jul 23 2020 .SYNOPSIS... A weak cold front will slowly sink southward through the region through Friday. The front will finally sink to our south by Saturday as high pressure builds in from the north and remains over us through Monday. A cold front will approach on Tuesday as low pressure tracks through southern Canada. That front should move through Tuesday night or Wednesday with another area of high pressure building in towards the end of the week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... We have allowed the Severe Thunderstorm Watch to expire as the bulk of the convective activity has weakened. The cold front is making its way through central PA and into northeast PA tonight. Another round of convection remains possible as the front drops southward. While the instability across the region appears to be waning, there is enough forcing available to keep the convection going through the night. The CAMs are also still hitting the area with more overnight storm which could potentially be strong. The main focus appears to be over the southern half of the CWA, as the northern portions were worked over quite a bit during the afternoon and evening. It will remain warm and humid overnight with lows only dropping into the mid/upper 60s for the north areas and low/mid 70s for Delmarva and srn NJ. Patchy fog may develop later tonight in areas that receive rain the rest of today. Made some minor adjustments to the temps, dews, sky, and wind grids based on current observations and trends. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Friday... Some low clouds and light fog across the area during the morning will mix out by mid-late morning with more showers and tstms developing across the area for the afternoon. Once again, very warm and humid with highs in the mid/upper 80s with dew points in the upper 60s to low 70s. Pops are in the chc range for now, but a higher chc is possible for some areas when it becomes clear which boundaries remain after todays convection. Friday night... Like today, scattered showers and tstms will be across the area with the weak front pushing thru the area. Activity will diminish overnight and patchy fog will develop overnight. Lows in the upper 60s to low 70s region-wide. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Overview... After an active stretch, a more benign pattern develops for the weekend and into next week. Ridging over the center of the country begins to shift east and gradually break down as a rather strong trough, the most robust we've seen in awhile, digs into the Great Lakes region. As the ridge folds over, a chunk of warmer air from out to the west will be advected towards the region, and is likely to lead to another uptick in the heat for the start of next week. The main surface feature to watch next week will be a cold front approaching from the west as low pressure tracks through southern Canada ahead of the approaching trough. Timing of this front remains uncertain (the overall trend is slower) but when it comes through it will likely bring a round of showers and thunderstorms. A trend towards high pressure and drier weather is then favored for late week. For sensible weather concerns this period, overall it looks like a fairly low impact stretch. Sunday through Tuesday will be quite hot and fairly humid. While each day will be marginal in terms of needing any heat advisories, the combined effects of these three days, continued warm overnights, and the recent lengthy stretch of similarly hot and humid conditions with no breaks may lead to some problems. Other than that, will monitor for any severe weather or hydro concerns with the frontal passage, but it does not look too alarming at the moment with shear on the weak side and the magnitude of frontal forcing in question. Dailies... Saturday-Saturday night... Raised PoPs a bit on Saturday (mostly slgt chc, some low end chc) especially to the south. This has seemed possible for awhile, and while Saturday by no means looks like a day with widespread showers and storms, does look like some isolated to widely scattered convection is possible. This is mainly driven by a continued warm and humid air mass and the continued nearby presence of the weak and diffuse surface front from earlier in the week. Additional surface boundaries such as the sea breeze may aid in producing isolated convection. Still a mainly dry day overall as high pressure will be starting to build in from the north. Warm and humid again Saturday with highs near 90 as the "cold front" to the south is very weak and will be mostly washed out by then. Sunday-Sunday night... Rain chances drop further on Sunday with weakening high pressure to the north moving a little further south. Still a warm and fairly humid air mass in place, but little forcing for ascent so while I can't totally rule out a shower especially over Delmarva or southern NJ, should be a mainly dry day and another warm night. Heat index values during the day Sunday rise towards 95 to 100, so approaching advisory criteria but more likely to stay below. Monday-Monday night... The trend is slower with the approach of a cold front next week as weak high pressure looks to remain our primary influence on Monday. Cut PoPs back to below mentionable levels on Monday. Monday will be quite hot ahead of the front, with highs getting into the low to mid 90s. Humidity, while not oppressive, will remain elevated, and heat index values may approach advisory criteria in some areas. Another warm and humid night. Tuesday-Wednesday... Likely to be the most active part of the period as low pressure tracks towards the southern Hudson Bay and into Quebec by midweek. A cold front will approach from the west as it does so and as a large trough digs into the Great Lakes. Ahead of the front, PWAT values will rise and humidity will probably peak on Tuesday, another very warm day. A band of showers and thunderstorms will likely move through ahead of the front, but the timing remains somewhat uncertain. Current trends favor the best rain chances being late Tuesday into Tuesday night. May dry out by Wednesday, but given what's happened with the last couple of cold fronts, would not be too surprised if this one also slows down enough to keep warmer and more humid air and even a storm risk still around on Wednesday, especially to the south. Am not currently too concerned with severe or hydro issues from this system. Wind fields look pretty weak and always worry about a lack of forcing with low centers tracking this far north. Just something to keep an eye on. Later next week... Once the midweek front passes, assuming it doesn't stall or wash out, then we should trend towards drier weather towards the end of next week. With the more robust troughing digging in to our west, we may finally see a somewhat more substantial drop in temperatures or at least humidity towards the end of next week, but still some uncertainty on that. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...Mainly VFR conditions with isolated to scattered showers and thunderstorms overnight. Better chances to the south and east of KPHL. Areas of fog are possible in places where rain fell and skies have a chance to clear. Winds will generally be southwest to west less than 10 knots but locally higher in and near tstms. Moderate confidence with low confidence on timing of any showers/convection. Friday...MVFR cigs/vis are possible through mid morning as winds will remain light across the region. Winds will generally be less than 10 knots but enough mixing is expected to bring conditions up to VFR through the afternoon and evening. Scattered showers and tstms will again develop with more restrictions possible. Outlook... Fri night...Showers and scattered tstms ending and localized fog developing. Saturday-Saturday night... Mainly VFR during the day Saturday. Slight chance of afternoon showers or thunderstorms mainly near and south of PHL. Overnight, fog development is possible, with some areas of IFR or lower possible. Winds light and variable. High confidence overall except low confidence in how widespread fog will be overnight. Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday morning. Southwest wind 5 to 10 kt. Moderate to high confidence. Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt. Moderate to high confidence. Tuesday-Wednesday... Prevailing VFR, but a band of showers and thunderstorms will likely move through the region ahead of a cold front with a period of restrictions. Winds mainly west-southwest at 5 to 10 kt, becoming more west or west-northwest on Wednesday. Low confidence. && .MARINE... A summerlike pattern continuing with sub-SCA conditions exected along with late afternoon/evening scattered showers and tstms later today and Friday. Winds will be mostly west to southwest at around 10 knots much of the time. Locally winds winds and seas near tstms. Outlook... Through Tuesday night... No marine headlines are anticipated. Mainly dry weather expected over the waters with only isolated tstms possible Saturday. Light southeast winds on Saturday then mainly SW at 10 to 15 kt for the remainder of the period. Seas 2 to 4 ft. Fri night...sub-SCA expected. Scattered evening showers and tstms mostly for the DE and srn NJ waters. Rip Currents... With light winds and seas continuing, the risk for the formation of dangerous rip currents is expected to remain low through Friday. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park, Pennsylvania (Station WNG-704) will remain off the air until further notice due to damage suffered in the June 3 derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...Meola/O'Hara Short Term...O'Hara Long Term...O'Brien Aviation...Meola/O'Brien/O'Hara Marine...O'Brien/O'Hara Equipment...WFO PHI
Hazardous weather outlook, Jul 23, 9:57 PM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 957 PM EDT Thu Jul 23 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-250200- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 957 PM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-250200- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 957 PM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-250200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 957 PM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 23, 8:44 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG 2 SE RUMSON 40.36N 73.97W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
REPORTS OF WIRES DOWN AND NUMEROUS POWER
OUTAGES IN THE SEA BRIGHT AND RUMSON AREAS.
TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 23, 8:50 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG EDISON 40.53N 74.38W
07/23/2020 MIDDLESEX NJ UTILITY COMPANY
SEVERAL REPORTS OF TREE LIMBS AND WIRES DOWN
IN EDISON. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 23, 9:00 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM MARINE TSTM WIND 1 WNW MONMOUTH BEACH 40.34N 73.99W
07/23/2020 M45 MPH MONMOUTH NJ MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Jul 23, 9:01 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM MARINE TSTM WIND SANDY HOOK 40.47N 74.01W
07/23/2020 M43 MPH MONMOUTH NJ MESONET
&&
CMSLocal storm report, Jul 23, 9:02 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM MARINE TSTM WIND 1 WNW MONMOUTH BEACH 40.34N 73.99W
07/23/2020 M43 MPH MONMOUTH NJ MESONET
CORRECTS PREVIOUS MARINE TSTM WIND REPORT
FROM 1 WNW MONMOUTH BEACH. WEATHERFLOW
GAUGE.
&&
CMSSpecial weather statement, Jul 23, 10:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1018 PM EDT Thu Jul 23 2020
MDZ008-PAZ101-102-240245-
Cecil-Western Chester-Eastern Chester-
1018 PM EDT Thu Jul 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL AND SOUTHWESTERN
CHESTER COUNTIES...
At 1018 PM EDT, a strong thunderstorm was located over West
Nottingham, or 9 miles north of Havre De Grace, moving northeast at
25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Calvert, Oxford, North East, Rising Sun, Glen Roy, Zion, Blake,
Lombard, Richardsmere, Woodlawn, Andora, West Nottingham, Octoraro,
Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Fair Hill, Bay
View and Farmington.
This includes Interstate 95 in Maryland between mile markers 91 and
102.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
3976 7606 3981 7603 3983 7604 3983 7602
3985 7602 3986 7600 3969 7580 3957 7610
3972 7623
TIME...MOT...LOC 0218Z 231DEG 20KT 3968 7609
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 26 min |
| Jul 23, 11:16 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 44 min |
| Jul 23, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:14 AM EDT | Special Weather Statement | PHI | Middlesex | 31 min |
| Jul 24, 12:23 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 52 min |
| Jul 24, 12:31 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 119 min |
| Jul 24, 12:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 24, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 62 min |
| Jul 24, 1:28 AM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 24, 1:36 AM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 24, 2:18 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 42 min |
| Jul 24, 5:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 10:43 AM EDT | Flash Flood Warning | PHI | Camden | 76 min |
| Jul 24, 11:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:43 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 24, 1:09 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 110 min |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jul 24, 1:43 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Monmouth | 3 hr |
| Jul 24, 2:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 3 hr |
| Jul 24, 2:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 2 hr |
| Jul 24, 2:26 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 24, 2:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jul 24, 2:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Jul 24, 3:34 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Jul 24, 4:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 4:58 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 23, 10:26 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jul 23, 10:44 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jul 23, 11:10 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 2 hr |
| Jul 23, 11:38 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 46 min |
| Jul 24, 12:24 AM EDT | Flash Flood Warning | PHI | Chester | 114 min |
| Jul 24, 12:32 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 28 min |
| Jul 24, 12:42 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 48 min |
| Jul 23, 11:00 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 45 min |
| Jul 24, 12:37 AM EDT | River Flood Warning | PHI | New Castle | 102 min |
| Jul 24, 4:35 PM EDT | Special Weather Statement | PHI | New Castle | 25 min |
| Jul 24, 5:34 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
Nearby
Special Weather Statements in Maryland, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.